Aa
A
A
Close
Blank
Avatar universal
Pill and Anxiety
I found this webpage through Google and its good to know that there are other people in the same boat as me. I have changed pills in the last 2 months and my anxiety has got alot worse. I get anxious over things like going to the movies, having dinner with friends and there is no reason for this and I am not sure why this is happening. Today I have stopped taking the Pill. I was on the Pill for 7 years and I am really hoping it will make a difference. I have always had anxiety over some things but never as bad and over things you would never think to worry about. The only thing I am worried about coming off the Pill is period pain and how heavy they may become as they are light and short while being on the Pill. But, what would you rather...pain and no anxiety or anxiety and less pain??

Any comments from anyone is most welcome :)
Cancel
3 Answers
3 Answers
Page 1 of 1
1448936 tn?1363209946
The pill changes you hormones which can cause anxiety. I stopped taking the pill a few years ago after being put on it for an ovarian cyst and had no problems with painful periods. They only seem to be painful when I'm stressed out. My anxiety went away after I stopped the pill but came back in march after the death of my grandmother. The doc gave me a script for the pill again after having some pretty painful periods but I haven't taken it. I don't need anything else to add to my anxiety. If you have any real concerns about stopping it you should talk to your doc or pharmacist and if your anxiety still persists maybe try talking with a therapist. Good luck.
Comment
Cancel
1448936 tn?1363209946
Comment
Comment
Submit Comment
Avatar universal
Hey Krissy, I think this is a common problem.  My partner has had many problems with the Pill affecting her emotionally and she has also in fact just come off it with the hope of relieving some of her symptoms.
I do hope it makes a difference for you.  I know that for some people it doesn't sort the problem completely but you'll have to just see how you go. I obviously can't comment on which is worse, heavy periods or anxiety, but I know the effect anxiety has had on me and I'd be glad to be rid of it!
All the best
Tony
www.panicrelief.co.uk
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Birth control shouldn't be causing you anxiety. Anxiety Is caused by mental Issues.. Maybe you have anxiety this entire time and didn't know It? Though I am male and cannot say for sure about the birth control, maybe It can.

I would ask your doctor, and If you don't have one, get one. And about your flow: I'm quite sure you're going to notice a difference one way or the other.

The brain Is your worst enemy.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
370181 tn?1428180348
Blank
RubyWitch I am no longer accepting HI... Comment
8 hrs ago
296076 tn?1371338074
Blank
melimeli commented on renae176's status
9 hrs ago
1236893 tn?1408490528
Blank
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
358304 tn?1409713092
Blank
cnote
na, MO
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar f tn
Blank
Gemfly
Avatar m tn
Blank
michigan07
1699033 tn?1443113373
Blank
JGF25
Somewhere in, MD
Anxiety Community Resources
Top Anxiety Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
358304 tn?1409713092
Blank
cnote
na, MO
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar f tn
Blank
Gemfly
Avatar m tn
Blank
michigan07
1699033 tn?1443113373
Blank
JGF25
Somewhere in, MD